MathSciNet Relay Station
MathSciNet bibliographic data
MR2532514 47D06 (47N20 60H10)
van Neerven, Jan Asymptotic behaviour of $C_0$-semigroups and $\gamma$-boundedness of the resolvent. J. Math. Anal. Appl. 358 (2009), no. 2, 380–388.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement